# SDR USAA920081138

- Difficulty date: May 21, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 50,297 hours, 33,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651768465
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - NR 3 O3C10753007/19, CRACKED INTERCOSTAL ANGLE, BS 303.9, S10L.  REPLACED CRACKED INTERCOSTAL ANGLE, BS 303.9, S10L IAW BOEING SRM 51-10-02.
